About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 974284, 8 pages
http://dx.doi.org/10.1155/2013/974284
Research Article

A Proper-Orthogonal Decomposition Variational Multiscale Approximation Method for a Generalized Oseen Problem

Department of Mathematics, North Carolina A & T State University, Greensboro, NC 27411, USA

Received 6 June 2013; Accepted 25 October 2013

Academic Editor: Yinnian He

Copyright © 2013 John Paul Roop. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John Paul Roop, “A Proper-Orthogonal Decomposition Variational Multiscale Approximation Method for a Generalized Oseen Problem,” Advances in Numerical Analysis, vol. 2013, Article ID 974284, 8 pages, 2013. doi:10.1155/2013/974284